# SDR 29GA94653091411C

- Difficulty date: September 14, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 31,836 hours, 39,073 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE STRUCTURAL INSPECTION DISCOVERED CORROSION APPROXIMATELY FS 250 AT STRINGER 15R.  REMOVED DAMAGED STRINGER AND INSTALLED STRINGER SPLICE REPAIR INSERTION AND EXTERNAL DOUBLER REPAIRS.
